You are reporting the following post to the moderators for review and possible removal from the forum

JCsportsman
RE: Adductors
Haach.......If the numbing agent injected to your hip joint caused the pain to completely disapear your answer is in your hip joint.....I Had the Meyers MRI which showed the torn tendons but he still wanted to look into my hip further because I have very tight hips and some arthritis...so he ordered an MR Arthogram where they inject the dye into your hip joint so they can get a good look at the labrum, srthritis and also see if theres any loose bodies in there...they also injected sensorcaine in there which is a numbing agent to see if my pain would subside......the pain did not subside at all which confirmed the tears are the main source of my pain..........now of course there is always the chance at having both issues ...but since you pain totally disapeared Id save your money and look further into the hip with a MR Atrhogram to check out the labrum...jsut my 2 cents....of course you can always have the Meyers MRI to rule in or out SH too but that numbing hip joint injection is usually pretty conclusive...Good luck to you

Hit the submit button below if you want us to review the post.

If you feel this is urgent or want a reply, email us at [email protected] about the post and please include a link to the thread the post is on and what page number/post on that page it is.